| Catalog Number |
01.25.012 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Medical device site infection (4845)
| Date of Event |
08/14/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
At 2 months from the primary, the patient came in due to signs of infection and the pathogen is unknown.The surgeon revised the medacta cocr, bipolar head and stem and revised the competitor cup and liner.The surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 23 aug 2024 lot 2307377: (b)(4) items manufactured and released on 10-may-2023.Expiration date: 2028-04-22.No anomalies found related to the problem.To date, 52 items of the same lot have been sold with no similar reported event during the period of review.Additional components involved: batch review performed on 23 aug 2024.Ball heads: bipolar head 25060.2851 bipolar head ø28x51 (k091967) lot 2245354: (b)(4) items manufactured and released on 08-may-2023.Expiration date: 2028-04-18.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Batch review performed on 27 aug 2024 stem: masterloc 01.39.411 cementless ti coated lat plus stem size 11 (k173267) lot 2304304: (b)(4) items manufactured and released on 06-jul-2023.Expiration date: 2028-06-21.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.